# SDR SWIA202163859

- Difficulty date: December 22, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK FROM 17AB TO 13AB AT LBL 9.0 REQUIRES REPLACEMENT TO COMPLY WITH PAX SEAT INSTALLATION. (CANNOT ENGAGE AFT INBD LEG INTO TRACK DUE TO MISSING LUGS)    (C CHECK RO 1/16/2022)   REMOVED AND REPLACED FLOOR SEAT TRACK FROM 17AB TO 13AB AT LBL9.0 REF CRJ700 AMM 53-00-49-000-801-A17 CRJ700 AMM 53-00-49-400-801-A17
